# SDR 07FDEA02244

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 651960247
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR SUPPORT STRUCTURE, INTERCOSTAL LWR STRAP HAS CORROSION (VIEW FROM PIT) FROM STA 1115 TO 1130, RBL 46.  REMOVED CORROSION AT STA 1115 TO 1130 RBL 46, IAW  B727 SRM 51-10-6.  100 PERCENT MATERIAL LOSS, OUT OF LIMITS.  REMOVED DAMAGED SECTION OF FLOOR STABILIZER IAW SRM 51-40-2 FIG 1.  FABRICATED REPAIR PLATE FROM 7075-T6 .040, TREATED AND PRIMED REPAIR PLATE IAW SRM 51-10-2.  INSTALLED REPAIR PLATE IAW SRM 51-40-2.
